1 doctor weighed in:

I've been taking cholecalciferol(vitamin D3) for6months. Could taking it cause weird muscle pains&twitching (3months now)? I also take mg since 2month

1 doctor weighed in
Dr. Chirag Patel
Neurology

In brief: Unlikely

Assuming your vitamin D levels are in the normal range, it is less likely that this supplementation is causing your muscle pains and twitching.
Your twitches may be related to any number of reasons including stress, stimulant overuse (for example, caffeine), overexercise, or nutritional deficiencies. Here is some more information: http://www.nlm.nih.gov/medlineplus/ency/article/003296.htm

In brief: Unlikely

Assuming your vitamin D levels are in the normal range, it is less likely that this supplementation is causing your muscle pains and twitching.
Your twitches may be related to any number of reasons including stress, stimulant overuse (for example, caffeine), overexercise, or nutritional deficiencies. Here is some more information: http://www.nlm.nih.gov/medlineplus/ency/article/003296.htm
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available